Publications by the researcher in collaboration with Manuel Fernández-Martínez (4)

2017

  1. On discrete models of fractal dimension to explore the complexity of discrete dynamical systems

    Journal of Difference Equations and Applications, Vol. 23, Núm. 1-2, pp. 258-274

  2. Similarity dimension for IFS-attractors

    Journal of Intelligent and Fuzzy Systems, Vol. 33, Núm. 5, pp. 2631-2635

2016

  1. A new topological indicator for chaos in mechanical systems

    Nonlinear Dynamics, Vol. 84, Núm. 1, pp. 51-63

  2. On the dynamics of planar oscillations for a dumbbell satellite in J2 problem

    Nonlinear Dynamics, Vol. 84, Núm. 1, pp. 143-151